Alert archive / Kansas / Flash Flood Warnings in 2010

Flash Flood Warning 35, NWS Topeka, KS

July 21, 2010Geary County, Morris County, Wabaunsee County, Kansas

NWS Topeka, KS issued this flash flood warning at Jul 21, 2010, 12:45 AM CDT for Geary County, Morris County, Wabaunsee County, Kansas. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2010, 12:45 AM CDT (05:45 UTC)
Expired
Jul 21, 2010, 4:45 AM CDT
In force
4 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
None

Counties Geary County, KS, Morris County, KS, Wabaunsee County, KS

The radar

The Topeka radar (KTWX), 42 km from the middle of the area, began a volume at 05:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 3:50 AM CDTFLASH FLOOD4 N White City, KSB AVE NEAR THOMAS CREEK COMPLETELY WASHED OUT FROM RAPIDLY FLOWING WATER.
Jul 21, 3:50 AM CDTFLASH FLOOD6 S White City, KSONE FOOT OF FLOWING WATER OVER HIGHWAY 149 NEAR P AVE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 185 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 5.8 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2010-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1632 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2010-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1632 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
965 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

167 
WGUS53 KTOP 210545
FFWTOP
KSC061-127-197-210945-
/O.NEW.KTOP.FF.W.0035.100721T0545Z-100721T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1245 AM CDT WED JUL 21 2010

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN GEARY COUNTY IN EAST CENTRAL KANSAS...
  NORTHERN MORRIS COUNTY IN EAST CENTRAL KANSAS...
  SOUTHWESTERN WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 445 AM CDT

* AT 1237 AM CDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING FROM
  SEVERAL ROUNDS OF THUNDERSTORMS OVER THE WARNED AREA. SEVERAL 
LOCATIONS ALONG OLD K10 ROAD IN BETWEEN ALMA AND ALTA VISTA HAD ONE 
FOOT OF FLOWING WATER OVER THE ROADWAY. DOPPLER RADAR HAS ESTIMATED 
3 TO 5 INCHES OF STORM TOTAL PRECIPITATION FROM THIS EVENING...AND 
AN ADDITIONAL 1 TO 2 INCHES OF RAINFALL WILL CONTRIBUTE TO 
ADDITIONAL FLASH FLOODING.

* LOCATIONS IMPACTED INCLUDE...
  ALMA...
  ALTA VISTA...
  DWIGHT...
  LATIMER...
  PARKERVILLE...
  VOLLAND...
  WHITE CITY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS
TO PROTECT LIFE AND PROPERTY.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.

&&

LAT...LON 3862 9692 3881 9692 3881 9689 3886 9689
      3887 9691 3892 9691 3906 9624 3874 9611
      3873 9620 3873 9635 3871 9635

$$

BLAIR
1 follow-up statement
219 
WGUS73 KTOP 210910
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
410 AM CDT WED JUL 21 2010

KSC061-127-197-210945-
/O.CON.KTOP.FF.W.0035.000000T0000Z-100721T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GEARY-WABAUNSEE-MORRIS-
410 AM CDT WED JUL 21 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR
NORTHERN MORRIS...SOUTHWESTERN WABAUNSEE AND SOUTHERN GEARY
COUNTIES...

AT 350 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH 
FLOODING OVER THE WARNED AREA. 4 MILES NORTH OF WHITE CITY...B 
AVENUE NEAR THOMAS CREEK WAS COMPLETELY WASHED OUT FROM RAPIDLY 
FLOWING WATER. 6 MILES SOUTH OF WHITE CITY...ONE FOOT OF FLOWING 
WATER WAS REPORTED OVER HIGHWAY 149 NEAR P AVENUE. 

LOCATIONS IMPACTED INCLUDE...
ALTA VISTA...DWIGHT...LATIMER...VOLLAND AND WHITE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER.

&&

LAT...LON 3862 9692 3881 9692 3881 9689 3886 9689
      3887 9691 3892 9691 3906 9624 3874 9611
      3873 9620 3873 9635 3871 9635

$$

BLAIR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 11:51 PM CDT, 54 minutes earlier.

Area forecast discussion, Jul 20, 11:51 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TOPEKA KS
1151 PM CDT TUE JUL 20 2010

.UPDATE...

UPDATED FOR THE 06Z TAF ISSUANCE.

&&

.DISCUSSION...

SEE PREVIOUS DISCUSSION.

&&

.AVIATION...

ELEVATED FRONT(850-925MB) REMAINS IN PLACE NEAR I-70 WITH NEW
CONVECTION FORMING ALONG THE I-70/TAF CORRIDOR. WILL CARRY THUNDER
VCNTY WITH TEMPO IFR/LIFR UNTIL AROUND 09Z WHEN BETTER CONVERGENCE ON
THE NOSE OF LLVL JET EXPECTED TO BEGIN TO SHIFT/LIFT MORE
NORTHEAST OF THE TAF SITES...BUT WILL KEEP VCNTY GOING UNTIL JUST
BEYOND 12Z...OTHERWISE VFR THROUGH THE REMAINDER OF THE TAF FCST
AS FOCUS FOR CONVECTION/CLOUDS CONTINUES TO LIFT NORTH THROUGH THE DAY.
SFC WINDS WILL SLOWLY VEER THROUGH SUNRISE AND BECOME GENERALLY
SOUTH BY MIDDAY AND GRADUALLY INCREASE.

&&

.PREV DISCUSSION... /ISSUED 326 PM CDT TUE JUL 20 2010/

DISCUSSION...
20Z WATER VAPOR SHOWS THE MID LEVEL RIDGE OVER OK AND SOUTHERN KS
WITH PROFILER DATA INDICATING THE FASTER MEAN FLOW ALONG THE NEB
AND KS STATE LINE. AT THE SFC...A WEAK TROUGH HAS SET UP JUST
NORTH OF THE KS RIVER WITH SOUTHERLY WINDS AND HOT TEMPERATURES
SOUTH. CLOUD COVER AND SCATTERED SHOWERS HAVE HELD TEMPS NORTH OF
THE BOUNDARY IN THE 80S.

FOR TONIGHT THERE IS NO REAL FEATURE TO PICK OUT THAT WILL FORCE
DEEP MOIST CONVECTION. HOWEVER THE MODELS CONTINUE TO SHOW SFC BASED
STORMS DEVELOPING BY THE EARLY EVENING. THIS IS MOST LIKELY TO OCCUR
ALONG OR SOUTH OF THE SFC TROUGH WHERE VISIBLE SATELLITE SHOWS A
CU FIELD DEVELOPING WITHIN THE INSTABILITY AXIS. LATEST RUC
ANALYSIS SHOWS THERE TO BE VERY LITTLE IF ANY INHIBITION TO
CONVECTION OVER EAST CENTRAL KS WITH CAPE RUNNING AROUND 3000 J/KG.
FREEZING LEVELS ARE STILL AROUND 15 KFT...SO EVEN WITH SOME DECENT
SHEAR HAIL SHOULD BE HARD TO COME BY WITH DOWNBURST WINDS POSSIBLE
IF UPDRAFTS WERE ABLE TO GET VERY TALL. WITH THE SFC TROUGH WELL
WITHIN THE FORECAST AREA...HAVE INCLUDED CHANCE POPS FOR THE WHOLE
AREA WITH LIKELY CHANCES NORTH OF THE BOUNDARY. HAVE LOWS FALLING
INTO THE LOWER AND MID 70S THINKING CONVECTION WILL BRING SOME
COOLER AIR TO THE SFC. WEDNESDAY LOOKS TO BE SOMEWHAT OF A REPEAT OF
TODAY...WITH THE SFC BOUNDARY POSSIBLE FURTHER SOUTH. SO THINK THERE
WILL BE MORE CLOUDS AND POSSIBLE SCATTERED SHOWERS LINGERING THROUGH
THE MORNING AND INTO THE AFTERNOON HELPING TO KEEP TEMPS COOLER THAN
TODAY /90 TO 95/. CONFIDENCE IN WHERE THE BOUNDARY ENDS UP AND
WHERE THE CUT OFF FOR RELATIVELY COOL TEMPS TO THE NORTH VERSES THE
HEAT AND HUMIDITY IS LOW. SO HAVE OPTED TO ALLOW THE HEAT ADVISORY
AND EXCESSIVE HEAT WARNING EXPIRE THIS EVENING. IF IT LOOKS LIKE THE
BOUNDARY WILL LIFT NORTH TO NEAR THE NEB STATE LINE...IT IS POSSIBLE
THE HEAT AND HUMIDITY WILL STILL BE AROUND EAST CENTRAL KS. WILL LET
LATER SHIFTS SEE HOW FORECAST EVOLVES AND WHETHER ANOTHER HEAT
WARNING IS NEEDED.

WOLTERS

WEDNESDAY NIGHT THROUGH FRIDAY...

EFFECTIVE FRONT SHOULD PUSH NORTH WEDNESDAY NIGHT. SOUTHWEST LOW
LEVEL JET INCREASES TO 30-45KT...WHICH COULD BRING AN ELEVATED
THREAT INTO THE NIGHT...BUT DEEPENING SOUTHWEST FLOW ALOFT AS WELL
WILL INCREASE MID LEVEL CAPPING. THURSDAY INTO THURSDAY NIGHT
SHOULD BRING THE BEST BETS FOR DRY WEATHER /AT LEAST IN TERMS OF
PRECIPITATION/ WITH CONTINUED MID LEVEL DRYING. AFTERNOON
TEMPERATURES SHOULD AGAIN PUSH UP INTO THE MIDDLE AND UPPER
90S...WITH HEAT INDEX VALUES LIKELY AROUND CONCERNING LEVELS.
DIFFICULTY INCREASES FOR FRIDAY AS THERE IS MUCH UNCERTAINTY IN
THE SPECIFICS OF SHORTWAVE TIMING AND LOCATION IN THE OPERATIONAL
AND ENSEMBLE DATA. HAVE INCREASED PRECIPITATION CHANCES MARGINALLY
IN NORTHERN AREAS. THURSDAY NIGHT AND FRIDAY PROMISE TO BE QUITE
WARM AND HUMID AGAIN AHEAD OF THE FRONT.

EXTENDED PERIODS...

FRONT SHOULD BE IN OR NEAR THE AREA FOR THE FRIDAY NIGHT INTO SUNDAY
PERIODS. PRECIP CHANCES MOST LIKELY FRIDAY NIGHT INTO EARLY SATURDAY
WITH SOME CONVECTION LIKELY ON THE COOL SIDE. COULD SEE SOME HEAVY
RAIN WITH PRECIPITABLE WATER VALUES BACK UP TO AROUND 2 INCHES
AND A SLOW MOVING BOUNDARY. FRONTOLYSIS SHOULD WEAKEN BY LATE
SUNDAY TO KEEP ANY REMAINING PRECIP QUITE ISOLATED SUNDAY NIGHT
AND MONDAY. GFS ENSEMBLE 850MB TEMP ANOMALIES AND DECENT CLOUDS
COVER SUGGEST TEMPS CLOSE TO LATE JULY NORMALS FOR A BETTER BET
AND LONGER TERM RELIEF FROM THE HEAT. SOUTH WINDS SHOULD RETURN BY
LATE MONDAY WITH UPPER RIDGING DEVELOPING TO THE SOUTHEAST FOR A
WARMING TREND EARLY NEXT WEEK. THE OPPORTUNITY FOR ANOTHER COLD
FRONT REACHING THE CENTRAL PLAINS VIA STRONG UPPER TROFFING IN THE
NORTHEAST WILL NEED TO BE WATCHED...BUT EXPECT THIS TO BE NO
EARLIER THAN WEDNESDAY.

65

&&

.TOP WATCHES/WARNINGS/ADVISORIES...NONE.

&&

63
Hazardous weather outlook, Jul 20, 6:36 PM CDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
636 PM CDT TUE JUL 20 2010

KSZ008>012-020>024-026-034>040-054>056-058-059-212345-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
636 PM CDT TUE JUL 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT

NUMEROUS THUNDERSTORMS WILL AFFECT LOCATIONS ALONG INTERSTATE 70
EARLY THIS EVENING...WITH MORE SCATTERED ACTIVITY TO THE NORTH AND
SOUTH. SOME OF THE STORMS ARE LIKELY TO BE SEVERE...PRODUCING
DAMAGING STRAIGHT LINE WINDS AND HAIL AROUND AN INCH IN DIAMETER.
RAINFALL FROM THE THUNDERSTORMS WILL BE VERY HEAVY AT
TIMES...LEADING TO ISOLATED FLOODING...ESPECIALLY ALONG
INTERSTATE 70 THIS EVENING.

HIGH HEAT INDICES OF 100 TO 107 DEGREES WILL CONTINUE IN EAST
CENTRAL KANSAS EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORM CHANCES CONTINUE FOR MOST OF THE AREA WEDNESDAY...AND
NORTH OF INTERSTATE 70 WEDNESDAY NIGHT. THUNDERSTORMS WILL AGAIN
BE POSSIBLE NORTH OF INTERSTATE 70 FRIDAY...AND ACROSS THE ENTIRE
AREA FRIDAY NIGHT THROUGH SUNDAY.

HEAT INDEX VALUES OF AROUND 100 ARE FORECAST FOR
WEDNESDAY...AND ARE EXPECTED TO RISE TO AROUND 105 THURSDAY AND
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS EVENING.

In the hours before

Local storm report, Jul 20, 7:47 PM CDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
747 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND GST     1 SW OSAGE CITY         38.63N 95.83W
07/20/2010  E60.00 MPH       OSAGE              KS   TRAINED SPOTTER

            LAWN ORNAMENTS BLOWN AROUND

0733 PM     TSTM WND GST     8 SW READING            38.44N 96.06W
07/20/2010  E60.00 MPH       LYON               KS   PUBLIC

            SMALL TREE LIMBS BROKEN. DECK CHAIRS BLOWN AROUND.

&&

JL
Local storm report, Jul 20, 7:49 PM CDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
749 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FLASH FLOOD      2 SE MINNEAPOLIS        39.10N 97.68W
07/20/2010                   OTTAWA             KS   LAW ENFORCEMENT

            6 TO 8 INCHES OF WATER OVER THE 1700 BLK OF K-160.

&&

WOLTERS
Local storm report, Jul 20, 8:28 PM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
828 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     FLASH FLOOD      7 ESE BALDWIN CITY      38.74N 95.07W
07/20/2010                   DOUGLAS            KS   LAW ENFORCEMENT

            DOUGALS CO EMERGENCY MANAGEMENT REPORTING THAT THE KHP
            HAS CLOSED US 56 ON THE DOUGLAS AND JOHNSON COUNTY LINE
            DUE TO WATER.

&&

WOLTERS
Local storm report, Jul 20, 8:29 PM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
829 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HEAVY RAIN       S OSAGE CITY            38.63N 95.83W
07/20/2010  M3.55 INCH       OSAGE              KS   TRAINED SPOTTER

            MINOR STREET FLOODING IN OSAGE CITY

0753 PM     TSTM WND GST     4 NW WAVERLY            38.43N 95.66W
07/20/2010  E70.00 MPH       OSAGE              KS   TRAINED SPOTTER

&&

JL
Local storm report, Jul 20, 9:53 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
953 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     FLASH FLOOD      1 SW BALDWIN CITY       38.76N 95.20W
07/20/2010                   DOUGLAS            KS   LAW ENFORCEMENT

            DELAYED REPORT. ROAD REMAINS CLOSED DUE TO FLOODING.

0945 PM     FLASH FLOOD      4 NE BALDWIN CITY       38.82N 95.13W
07/20/2010                   DOUGLAS            KS   LAW ENFORCEMENT

            DELAYED REPORT. 100 BLOCK OF E 2300 RD REMAINS FLOODED.

&&

KC
Local storm report, Jul 20, 11:03 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1103 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 PM     HAIL             9 S JUNCTION CITY       38.90N 96.83W
07/20/2010  E1.75 INCH       GEARY              KS   LAW ENFORCEMENT

            QUARTER TO GOLF BALL SIZED HAIL. SOME BRANCH DAMAGE.

&&

KC

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 7:20 PM CDTSevere Thunderstorm WarningTOPLyon40 min
Jul 20, 7:39 PM CDTSevere Thunderstorm WarningTOPCoffey, Franklin, Osage51 min
Jul 20, 7:40 PM CDTFlash Flood WarningTOPDouglas2 hr
Jul 20, 7:55 PM CDTTornado WarningTOPCoffey, Franklin, Osage20 min
Jul 20, 8:01 PM CDTSevere Thunderstorm WarningTOPLyon44 min
Jul 20, 8:09 PM CDTTornado WarningTOPAnderson, Coffey21 min
Jul 20, 8:32 PM CDTSevere Thunderstorm WarningTOPAnderson16 min
Jul 20, 8:39 PM CDTFlash Flood WarningTOPFranklin2 hr
Jul 20, 8:45 PM CDTSevere Thunderstorm WarningTOPLyon30 min
Jul 20, 9:43 PM CDTAreal Flood WarningTOPDouglas4 hr
Jul 20, 11:16 PM CDTAreal Flood AdvisoryTOPGeary59 min
Jul 20, 11:29 PM CDTSevere Thunderstorm WarningTOPWabaunsee31 min
Jul 21, 12:11 AM CDTAreal Flood AdvisoryTOPGeary, Morris2 hr
Jul 21, 3:53 AM CDTExcessive Heat WarningTOPAnderson, Coffey, Douglas, Franklin, Geary, Jackson and 8 more4 days
Jul 21, 3:53 AM CDTHeat AdvisoryTOPBrown, Clay, Cloud, Dickinson, Marshall, Nemaha and 3 more63 hr
Jul 21, 4:47 AM CDTAreal Flood WarningTOPGeary, Morris, Wabaunsee4 hr
Jul 21, 5:26 AM CDTRiver Flood WarningTOPWabaunsee9 hr
Jul 21, 6:07 AM CDTFlash Flood WarningTOPCloud, Ottawa4 hr
Jul 21, 7:01 AM CDTRiver Flood WarningTOPGeary10 hr
Jul 21, 8:45 AM CDTAreal Flood WarningTOPDickinson, Geary, Lyon, Morris, Wabaunsee4 hr
Jul 21, 9:16 AM CDTFlash Flood WarningTOPClay, Cloud, Ottawa, Washington3 hr
Jul 21, 9:26 AM CDTRiver Flood WarningTOPLyon28 hr
Jul 21, 9:26 AM CDTRiver Flood WarningTOPClay30 hr
Jul 21, 9:26 AM CDTRiver Flood WarningTOPDickinson, Ottawa, Saline5 hr
Jul 21, 10:33 AM CDTRiver Flood WarningTOPDickinson48 hr

Nearby

Flash Flood Warnings in Kansas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.